RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 4(370), Pages 5–24 (Mi umn3964)  

Yu. S. Osipov's work in mathematical control theory

A. V. Kryazhimskii

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper gives an overview of Yu. S. Osipov's work in mathematical control theory, including development of the theory of positional differential games for control systems with time delay; analysis of the phenomenon of infinite dimensionality of the state space of a dynamical system in the context of differential games; development of the theory of dynamical inversion (dynamical regularization) for finite- and infinite-dimensional control systems; applications of methods of the theory of positional differential games beyond the scope of the theory itself; work on new differential-game methods and on methods of control under incomplete information. The author of this overview is the first student of Osipov, and also his longstanding colleague.

DOI: https://doi.org/10.4213/rm3964

Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:4, 593–610

Bibliographic databases:

Document Type: Article
UDC: 517.93
MSC: Primary 01A70; Secondary 34K35, 47A52, 49N, 91A, 93E
Received: 25.07.2006

Citation: A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Uspekhi Mat. Nauk, 61:4(370) (2006), 5–24; Russian Math. Surveys, 61:4 (2006), 593–610

Citation in format AMSBIB
\Bibitem{Kry06}
\by A.~V.~Kryazhimskii
\paper Yu.\,S.~Osipov's work in mathematical control theory
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 4(370)
\pages 5--24
\mathnet{http://mi.mathnet.ru/umn3964}
\crossref{https://doi.org/10.4213/rm3964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2279042}
\zmath{https://zbmath.org/?q=an:1137.01322}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..593K}
\elib{http://elibrary.ru/item.asp?id=25787312}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 4
\pages 593--610
\crossref{https://doi.org/10.1070/RM2006v061n04ABEH004341}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243358100001}
\elib{http://elibrary.ru/item.asp?id=13502954}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846286506}


Linking options:
  • http://mi.mathnet.ru/eng/umn3964
  • https://doi.org/10.4213/rm3964
  • http://mi.mathnet.ru/eng/umn/v61/i4/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:412
    Full text:153
    References:66
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019